| Model Number |
BIO-COMP SWVLK SP, 4.75X24.5MM |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during surgery the metal tip of the device broke off and damaged all existing threads.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint not confirmed.Upon visual inspection, no issues were found with the inserter or the anchor.The suture was not returned for investigation.The cause of this event is undetermined.